# SDR TWAA0005607

- Difficulty date: March 30, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON LT WING FLAP, FOUND DENT IN LOWER SURFACE TO A DEPTH OF APPROX 0.125 IN LOCATED 48 INCHES FROM I/B END, AND A SECOND DENT TO SAME DEPTH LOCATED 20 INCHES FROM I/B END.  REMOVED AND MADE AND INSTALLED NEW WEDGE SKIN PER DRAWING 9957580 AND ARA 16575.
